# SDR 08FDEA01194

- Difficulty date: March 28, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Housing
- Part number: A5397355400200
- Condition: Corroded
- Location: Radio Altimeter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 RADIO ALTIMETER TRANSMISSION ANTENNA MOUNT RING HOUSING CAVITY AND DOME NUTS ARE CORRODED.  REMOVED AND REPLACED HOUSING IAW A310-200 SRM 51-40-21.
